I started taking Cymbalta 3 days ago I have been

Patient : I started taking Cymbalta 3 days ago. I have been horribly nauseous and dizzy. I also noticed my pupils have dilated. I called my Dr and they said it's rare to happen so it has to be something else. I'm not happy with that answer. Is this something I need to worry about? Should I stop taking it?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: If a birth mother tests negative for HIV on July 24th which is the same day that she gives birth to her son (her lesb...

Q: Age:36, Gender: Male Good morning, I did blood tests: we use canadian units Hb 145 10^9 (normal) Wbc 7.4 10^9 (...

Q: I'm writing this post as I need an opinion / help on what to do next as I'm feeling lost. Important notes Symptoms ha...

Q: So about 3 weeks ago I started getting abdominal pain with the severity that it would wake me up at night. It was alm...

Q: I've had pretty badly breakout of canker sores for around 5 years now. And couldn't remember a day when I am free of ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews